Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3 (2001), Issue 2, Pages 143-160

Mathematical Modelling of Profiled Haemodialysis: A Simplified Approach

1Center for Nonlinear Dynamics and Its Applicantions, University College London, Gower Street, London WC1E 6BT, UK
2Center for Nephrology and Institute of Urology and Nephrology, Royal Free and University College Medical School Middlesex Hospital, Mortimer Street, London W1N 8AA, UK
3Formerly Department of Mathematics, Imperial College of Science, Technology and Medicine, Imperial Collge, 180 Queen's Gate, London SW7 2BZ, UK

Received 1 April 1999; Accepted 11 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen Baigent, Robert Unwin, and Chee Chit Yeng, “Mathematical Modelling of Profiled Haemodialysis: A Simplified Approach,” Journal of Theoretical Medicine, vol. 3, no. 2, pp. 143-160, 2001. doi:10.1080/10273660108833070